# SDR USAA2010090891957

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65184203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACKS IN FASTENER HOLES ON BEAR STRAP OF FORWARD ENTRY DOOR LOWER HINGE CUTOUT AT BS 303.9, S13L.  REPAIRED BEAR STRAP AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT AT BS 303.9, S13L IAW EA 133015.
